Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 41, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 4, 2012, 3:39 AM MST. It took effect at Dec 4, 2012, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 4, 2012, 3:39 AM MST (10:39 UTC)
- In effect from
- Dec 4, 2012, 11:00 PM MST
- Expired
- Dec 4, 2012, 2:35 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
186 WWUS75 KTFX 041039 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 339 AM MST TUE DEC 4 2012 MTZ009-048-042200- /O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 339 AM MST TUE DEC 4 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT AND CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-042200- /O.NEW.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 339 AM MST TUE DEC 4 2012 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY...CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. * LOCATIONS AFFECTED INCLUDE: CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
175 WWUS75 KTFX 041415 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 715 AM MST TUE DEC 4 2012 MTZ015-042300- /O.EXA.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 715 AM MST TUE DEC 4 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS CAN BE EXPECTED OVER NORRIS AT TIMES THROUGH LATE WEDNESDAY AFTERNOON. SUSTAINED WINDS AROUND 45 MPH...AND WIND GUSTS NEAR 60 MPH HAVE OCCURRED BETWEEN 6 AM 7 AM THIS MORNING. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. * OTHER IMPACTS: DIFFICULT DRIVING CONDITIONS CAN BE EXPECTED FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: ROUTE 287 OVER NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-042300- /O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 715 AM MST TUE DEC 4 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT AND CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-042300- /O.CON.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 715 AM MST TUE DEC 4 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS ARE POSSIBLE LATE TONIGHT THROUGH WEDNESDAY IN THE CUT BANK AREA. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CUT BANK AREA. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
196 WWUS75 KTFX 042135 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 235 PM MST TUE DEC 4 2012 MTZ010-051400- /O.UPG.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/ /O.EXB.KTFX.HW.W.0047.121205T1300Z-121206T0100Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 235 PM MST TUE DEC 4 2012 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY IN THE CUT BANK AREA. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-051400- /O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 235 PM MST TUE DEC 4 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT AND CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-051400- /O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 235 PM MST TUE DEC 4 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS CAN BE EXPECTED OVER NORRIS AT TIMES THROUGH LATE WEDNESDAY AFTERNOON. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. * OTHER IMPACTS: DIFFICULT DRIVING CONDITIONS CAN BE EXPECTED FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 4, 3:26 AM MST, 13 minutes earlier.
Area forecast discussion, Dec 4, 3:26 AM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 326 AM MST TUE DEC 4 2012 .DISCUSSION... TODAY THROUGH THURSDAY...THE NEXT IN A SERIES OF VIGOROUS UPPER LEVEL SHORTWAVE TROUGHS ROTATING THROUGH THE BASE OF A DEEP UPPER LEVEL LOW IN THE GULF OF AK IS MOVING INTO THE PACIFIC NW THIS MORNING WITH THE NEXT WAVE UPSTREAM CURRENTLY AROUND 140W EXPECTED TO REACH THE NORTHERN CA COAST TONIGHT. PLUM OF MOISTURE AND UPPER LEVEL JET ASSOCIATED WITH THESE SYSTEM IS QUICKLY MOVING INTO THE NORTHERN ROCKIES AND EXPECT PRECIPITATION TO INCREASE ALONG THE CONTINENTAL DIVIDE THIS MORNING WITH INCREASING CLOUDS FURTHER EAST ACROSS NORTH CENTRAL AND SW MT. THE MILD PACIFIC AIRMASS MOVING ACROSS THE REGION WILL ALLOW SNOW LEVELS TO RISE TO AROUND 7000 FT BY THIS AFTERNOON AND REMAIN NEAR OR ABOVE MOST MTN PASSES THROUGH WEDNESDAY MORNING BEFORE SNOW LEVELS LOWER WEDNESDAY AFTERNOON AND EVENING WITH THE PASSAGE OF A COLD FRONT ASSOCIATED WITH THE SYSTEM REACHING THE CA COAST TONIGHT. PRECIPITATION IMPACTS WILL MAINLY BE CONFINED TO AREAS ALONG THE CONTINENTAL DIVIDE AND GENERALLY ABOVE PASS LEVELS...WHERE SNOW AMOUNTS THROUGH THE NEXT 36HRS WILL RANGE FROM 3-7 INCHES WITH AN INCH OR TWO OF SNOW POSSIBLE AT SOME PASSES AS THE COLDER AIR MOVES IN LATE WEDNESDAY. WINDS ALOFT REMAIN FAIRLY STRONG...ESPECIALLY OVER THE ROCKY MTN FRONT...AND INCREASE TONIGHT THROUGH WEDNESDAY IN ASSOCIATION WITH THE PACIFIC SYSTEM AND SURFACE LOW PRESSURE TRACKING EAST ACROSS ALBERTA WEDNESDAY. WIND GUSTS IN EXCESS OF 50KTS TODAY WILL LIKELY BE LIMITED TO AREAS WHERE SW WINDS ARE ENHANCED ALONG THE IMMEDIATE ROCKY MTN FRONT...BUT SHOULD BECOME MORE WIDESPREAD ALONG THE FRONT RANGE AND ADJACENT PLAINS TONIGHT AND SPREAD FURTHER EAST INTO EASTERN GLACIER COUNTY BY WEDNESDAY MORNING WHERE A HIGH WIND WATCH HAS BEEN ISSUED. A COOLER AIRMASS MOVES INTO THE REGION WEDNESDAY NIGHT AND THURSDAY AS THE GULF OF AK UPPER TOUGH OPENS UP AND MOVES INTO WESTERN CANADA WITH BROAD AND WEAKLY CYCLONIC WESTERLY FLOW ACROSS THE NORTHERN ROCKIES. PRESSURE GRADIENTS RELAX DURING THIS PERIOD ALLOWING FOR WINDS TO SUBSIDE. WEAK WEATHER DISTURBANCES MOVING THROUGH THE MOIST/COOL UPPER FLOW MAY GENERATE SOME SNOW SHOWERS ACROSS THE REGION WITH INCREASING CHANCES LATE THURSDAY AS ADDITIONAL SHORTWAVE ENERGY APPROACHES FROM THE WEST. HOENISCH THURSDAY NIGHT THROUGH TUESDAY...THE PERIOD BEGINS THURSDAY NIGHT WITH A LOW PRESSURE TROF OVER ALASKA AND A SHORTWAVE APPROACHING THE WEST COAST. OVER THE ZONES...ANOTHER LOW PRESSURE SHORTWAVE WILL BE KEEPING THE AIRMASS MOIST...WITH THE BEST CHANCE OF PRECIP OVER THE SOUTHWEST ZONES. A COLD SURFACE AIRMASS OVER ALBERTA AND SASKATCHEWAN WILL MOVE EAST BUT LIKELY CLIP THE NORTHEAST ZONES...MAIN EFFECT WILL BE TO BRING COLD TEMPERATURES AND PERHAPS SOME LOW VISIBILITIES AND CLOUD COVER ACROSS THE AREA. THE FLOW ALOFT WILL REMAIN BROADLY CYCLONIC...AND UNSETTLED. ANOTHER SHORTWAVE WILL CROSS THE ROCKIES FRIDAY NIGHT...FOLLOWED SATURDAY BY YET ANOTHER. THIS WILL DEEPEN THE LOW OVER THE ZONES AND BRING AN ASSOCIATED CANADIAN COLD FRONT SOUTH ACROSS THE BORDER. COLD...MOIST...UPSLOPE FLOW SHOULD BRING PRECIP ACROSS THE NORTHERN PORTIONS OF THE CWA ALTHOUGH MOST OF THE DYNAMICS OF THE LOW PRESSURE TROF WILL BE SOUTH OF THE ZONES. THE TROF CONTINUES TO DEEPEN BEFORE FINALLY MOVING EAST SUNDAY. THE NORTHWEST FLOW ALOFT WILL REMAIN UNSETTLED AND SHOWERS...ESPECIALLY OVER THE NORTHERN ROCKIES...WILL REMAIN IN THE FORECAST. THE MODELS ARE QUITE SIMILAR THROUGH SUNDAY...WITH THE ECMWF ONLY SLIGHTLY FASTER...BUT FOR THIS FAR OUT IN THE FORECAST PERIOD PATTERNS ARE IN GOOD ALIGNMENT. BY LATE SUNDAY...A STRONGER SHORTWAVE MOVING THROUGH THE FLOW ALOFT WILL DEEPEN A SURFACE LOW PRESSURE TROF ACROSS THE LEE OF THE ROCKIES...AND BRISK WINDS WILL DEVELOP ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS. WINDS WILL REMAIN BRISK BUT TREND DOWNWARDS BY TUESDAY. TEMPS WILL BEGIN THE PERIOD NEAR SEASONAL NORMALS BUT DROP FRIDAY NIGHT AS THE COLD FRONT PUSHES INTO THE ZONES. TEMPS WILL BE SLOW TO RECOVER UNDERNEATH THE NORTHWEST FLOW ALOFT...AND STRUGGLE TO REACH NEAR SEASONAL NORMALS AGAIN BY TUESDAY. ZELZER && .AVIATION... UPDATED 0545Z. STRONG AND MOIST WESTERLY FLOW ALOFT CONTINUES. PRECIPITATION WILL BE MOSTLY CONFINED TO THE WESTERN MOUNTAINS WHICH MAY BE OBSCURED AT TIMES. SURFACE WINDS HAVE DECREASED OVER THE PLAINS BUT WILL REMAIN GUSTY OVER THE PLAINS. WINDS WILL BE STRONGEST ALONG THE ROCKY MOUNTAIN FRONT. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS POSSIBLE IN THE VICINITY OF MOUNTAIN SNOW SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... GTF 52 43 52 27 / 10 0 10 10 CTB 47 35 45 22 / 10 0 10 10 HLN 45 36 49 25 / 20 10 20 20 BZN 44 34 51 26 / 10 10 10 20 WEY 33 31 38 24 / 60 80 80 50 DLN 42 36 47 26 / 10 10 10 10 HVR 42 35 45 24 / 10 10 10 0 LWT 49 40 51 24 / 10 10 20 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON EASTERN GLACIER. HIGH WIND WARNING UNTIL 6 PM MST WEDNESDAY NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...HOENISCH LONG TERM...ZELZER AVIATION...ZELZER WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 3, 11:33 AM MST, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1133 AM MST MON DEC 3 2012 MTZ009-048-041845- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION ON WEDNESDAY...BRINGING RAIN AND SNOW TO THE MOUNTAINS WITH SNOW LEVELS LOWERING TO MOUNTAIN PASSES BY WEDNESDAY AFTERNOON. SEVERAL INCHES OF SNOW ARE POSSIBLE AT ELEVATIONS ABOVE 6000 FEET WEDNESDAY. ANOTHER PERIOD OF STRONG WINDS IS POSSIBLE AGAIN TUESDAY EVENING THROUGH WEDNESDAY AND HIGH WIND WATCHES/WARNINGS COULD BE NEEDED. A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-011>015-044>047-049>055-041845- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-041845- EASTERN GLACIER- 1133 AM MST MON DEC 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM MST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF HIGH WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED.
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.